MathSciNet Relay Station
MathSciNet bibliographic data
MR2548388 34K20 (34K12 92D25)
Gurcan, F.; Bozkurt, F. Global stability in a population model with piecewise constant arguments. J. Math. Anal. Appl. 360 (2009), no. 1, 334–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement